didanosine


Also found in: Thesaurus, Medical, Acronyms, Encyclopedia, Wikipedia.
Related to didanosine: zidovudine

di·dan·o·sine

 (dĭ-dăn′ə-sēn′, -sĭn)
n.
See DDI.

[Shortening and alteration of dideoxyinosine.]
ThesaurusAntonymsRelated WordsSynonymsLegend:
Noun1.didanosine - an antiviral drug used to combat HIV infection
antiviral, antiviral agent, antiviral drug - any drug that destroys viruses
Translations

didanosine

n didanosina
References in periodicals archive ?
Limited Tenders are invited for TAB KIT EFAVIRENZ 600 MG PLUS LAMIVUDINE 300 MG PLUS DIDANOSINE 250 Mg
The combination of didanosine and stavudine was associated with the highest risk.
Several cases of ototoxicity have been reported in HIV infected patients treated with zalcitabine (Martinez and French, 1993); didanosine (Colebunders, Dipraetere, Van Wanzeele, and Van Gehuchten, 1998); zidovudine and didanosine (Christensen et al, 1998); stavudine, lamivudine, didanosine and hydroxyurea (Simdon et al, 2001); and post exposure prophylaxis with stavudine, lamivudine and nevirapine (Rey et al, 2002).
And so Bongani, weak and wasted, with histoplasmosis of the palate, was our first patient to receive didanosine (which he paid for) and hydroxyurea (which we supplied).
Among the some 200 new or revised monographs are ones on buspirone, linezolid, didanosine, ribavirin, dronedarone, protease inhibitors, and oxycodone and rifamcyins.
The immunity-from-suit agreement signed with Matrix Laboratories Limited, a Mylan Company, enables the generic company to manufacture and sell atazanavir, as well as stavudine and didanosine, in sub-Saharan Africa and India.
Cases of noncirrhotic portal hypertension have been reported in adults and children with HIV who are taking the antiretroviral drug didanosine, including some fatal cases, according to the FDA.
Cases of non-cirrhotic portal hypertension have been reported in adults and children with HIV who are taking the antiretroviral drug didanosine, including some fatal cases, according to the FDA.
In particular, the recent use of the nucleos(t)ide reverse transcriptase inhibitors abacavir and didanosine has been associated with myocardial infarction in the large DAD study cohort [1].
For those beginning antiretrovirals, the guidelines now say that the combination of an NNRTI + didanosine plus tenofovir should not be used, due to virologic failure and development of resistance.
Didanosine labeling states that the dose of ddI should be reduced when co-administered with tenofovir because of increased risks of ddI toxicity, including pancreatitis.